Matematychni Studii
Vol. 47, No.1, 2017


Two-member asymptotic of Laplace-Stieltjes integrals
Sheremeta M. M., Dobushovskyy M. S.
Subnormal independent random variables and Levy's phenomenon for entire functions
Kuryliak A.
Asymptotic behaviour of means of nonpositive $\mathcal{M}$-subharmonic functions
Voitovych M. A.
Some improvements of criteria of $L$-index boundedness in direction
Bandura A. I.
On applications of the Levi method in the theory of parabolic equations
Ivasyshen S. D., Medynsky I. P.
Fourier problems for parabolic equations with variable exponents of nonlinearity and time delay
Bokalo M. M., Ilnytska O. V.
On uniqueness of entropy solutions for nonlinear elliptic degenerate anisotropic equations
Gorban Yu. S.
Quantitative version of the Bishop-Phelps-Bollobas theorem for operators with values in a space with the property $\beta$
Kadets V., Soloviova M.
New generalizations of Sierpinski theorem (in Ukrainian)
Maslyuchenko V. K., Filipchuk O. I.


Andriy Andriyovych Kondratyuk
(1941 -- 2016)

Matematychni Studii